Aa
A
A
A
Close
Autonomic Dysfunction Community
1.51k Members
Avatar universal

I feel as if I'm only getting worse...

Hi everyone,
I'm a teenage girl who has been experiencing POTS symptoms for almost 3 years, and was just diagnosed this past October. my symptoms mostly revolve around my stomach, and i have debilitating nausea. i no longer attend school and can barely leave the house bc just sitting in a car for 10 minutes makes my stomach turn. i know i have some condition going alongside with my dysautonomia, but my specialist doesn't listen and keeps sending me away when i tell her i feel like im getting worse. I'm doing all of the treatment like i should, and I've made many dietary adjustments, but none seem to work. i stay away from white flour, sugar, and try to keep a balanced diet. nothing seems to be working because my stomach is just getting worse. if anyone has any advice please say so! I'm scraping the bottom of the barrel now!
2 Responses
Avatar universal
Are you on any meds for this? My daughter has POTS and my son has NCS. Usually with POTS you need to increase your fluids to atleast 64oz a day, increase your salt intake to 3-4mg a day, and no caffeine. If you are on flurocortisone, you also need to increase your potassium intake bc the medication will lower that. Do you have any issues with anxiety?
Avatar universal
My son is 16 and has missed school since April '15. The shivers, fevers, stomach pains, dizziness, nausea, vomiting of undigested food and sharp pains were much better but I think he's having a flare up now and it's all come back full force and then some.  Only been prescribed 20mgs of Citalopram so far. Waiting to find a ped specialist. None in Canada. Do U go to a pediatric doctor or adult Doctor?  Would love to swap notes with u. Take Care
Have an Answer?
Top Arrhythmias Answerers
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Are there grounds to recommend coffee consumption? Recent studies perk interest.
Salt in food can hurt your heart.
Get answers to your top questions about this common — but scary — symptom
How to know when chest pain may be a sign of something else
For people with Obsessive-Compulsive Disorder (OCD), the COVID-19 pandemic can be particularly challenging.
A list of national and international resources and hotlines to help connect you to needed health and medical services.